MathSciNet Relay Station
MathSciNet bibliographic data
MR1952420 35Q53 (33E20 35Q51)
Fan, Engui; Zhang, Jian Applications of the Jacobi elliptic function method to special-type nonlinear equations. Phys. Lett. A 305 (2002), no. 6, 383–392.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement